|A side effect of rayataz
Jun 26, 2006
I have several clients who come to me feeling miserable about this itchiness that rayataz brings on. bendryl doesnt work, any suggestions? l. rivera
| Response from Dr. Henry
If the itching is associated with bilirubin elevation then a trial of cholestyramine sometimes helps. Use of loratadine or hydroxyzine and/or low dose cimetidine (12 hours from atazanavir dose) or low dose trazadone has helped some of my patients. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Licking Genital Worried I Have HIV
- Night Sweats After Precum Touching Vagina Sign Of HIV AIDS
- Pain In Urethra After Anal Fingering Worried I Have
- Rash After Oral Sex Hooker What Are The Chances Of HIV
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.